MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 15CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 15CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR15XT
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 11/3/2023.B3: event day and year were only reported.D4 batch #: unknown.Investigation summary.Call home revealed multiple reflected power errors.The returned probe looked normal but failed test with reflected power.The probe was tested again and passed.An ablation was started and after a few seconds, there was an arc at the probe tip which caused the probe to bend.After visual inspection, the probe tip was bent.The probe was disconnected and there was evidence of thermal damage.The potential cause of the damage is unknown due to the high amount of thermal damage.A search of nonconformities (ncs) was performed for lot ml23048161.There were no observed nonconformities for this lot.Manufacture date: 4/1/2023.Expiration date: 12/31/2026.
 
Event or Problem Description
It was reported that during the left adrenal ablations procedure that while using up to three probes.One probe stopped working and would not allow them to retest.The problem with the probe did not cause any damage to patient.

Brand Name
NEUWAVE PR XT PROBE 15CM 15GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
kate karberg
3529 anderson st
madison, WI 53704
3035526892
MDR Report Key18064420
Report Number3008769756-2023-00038
Device Sequence Number15335358
Product Code NEY
UDI-Device Identifier00853719006401
UDI-Public853719006401
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR15XT
Device Lot NumberML23048161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2023
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown